# SDR MASA200601994

- Difficulty date: July 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 6,948 hours, 6,405 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7104 AUS - CAPT REPORTED AFTER LANDING THAT THE ACFT HAD AN INTERMITTENT FLAP FAULT STATUS MSG IN FLT.  MX PLACED SYSTEM ON DEFERRAL.  MX CLEARED INHIBITS.
